# SDR AALA982275

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651891550
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT N/R TRUNNION AFT UPPER SUPPORT BEAM IN CUTOUT.  TOP FLANGE CORRODED INBOARD AND OUTBOARD END.  REMOVED STIFFENER MILL SHOP FABRICATED NEW STIFFENER PER DWG 65-18915.  STIFFENER WAS TREATED, PRIMED AND INSTALLED WITH HI-LOCKS AT ORIGINAL FASTENERS LOCATIONS SRM 51-10-1.  (M)
